MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE,TBG & MTHPC; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE,TBG & MTHPC; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN916677
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the tubing is not staying connected to the bottom of the neb cup and continues to pop off".No patient harm or injury reported.Patient condition reported as "fine".

Brand Name
HUDSON MICRO MIST NEBULIZER W/TEE,TBG & MTHPC
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12342857
Report Number3004365956-2021-00261
Device Sequence Number3887324
Product Code CAF
UDI-Device Identifier14026704717887
UDI-Public14026704717887
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/07/2026
Device Model NumberIPN916677
Device Catalogue NumberRHS883U
Device Lot Number74D2100910
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1